Real members of MyLymphomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
Hello friends! Just curious, my husband has had tremors with his hands during first few rounds of chemo, now starting trial study next week but tremors seem to be worse. They reassure us they will get better and it is a side effect of all the meds he had been on. Has anyone else experienced tremors? If so did you take anything or just let them go away on their own?
Thanks for any information you may have! Enjoy the day!
Yes, I have had tremors in my left arm and hand after finishing CHEMO and beginning Keytruda (immunotherapy). My oncologist does not seem concerned and we are assuming it is the medication. I hope you… read more
MyLymphomaTeam is not a medical referral site and does not recommend or endorse any particular Provider or medical treatment.
No information on MyLymphomaTeam should be construed as medical and/or health advice.